Bariery informacyjne w przedsiębiorstwie

Tomasz Galewski

Abstract

n/a
Author Tomasz Galewski (ES / IE / DME)
Tomasz Galewski,,
- Department of Mathematical Economics
Journal seriesZarządzanie i Finanse, [Prace i Materiały Wydziału Zarządzania Uniwersytetu Gdańskiego], ISSN 2084-5189, (B 10 pkt)
Issue year2012
Vol10
No1/1
Pages459-470
Languagepl polski
Score (nominal)5
Citation count*2 (2015-10-07)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back